# SDR SWAA012447

- Difficulty date: September 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 48,496 hours, 47,600 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND STR CLIP CRACKED AT BS 1137, LH APU TORQUE BOX.                           R&R STR CLIP PER SRM.
